# SDR 99T64R391AR

- Difficulty date: April 30, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fastener
- Part number: AE2420
- Condition: Loose
- Location: Cargo Door
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, MISSING, BROKEN AND/OR LOOSE FASTENER AND MISSING SHIMS (JOGGLE).  REPLACED RIVETS, BROKEN/LOOSE FASTENERS AND MISSING SHIMS IAW DWG AS11041.  (M)
